Please Help! Effexor, neutropenia and peanut allergies
Hi, i´ve been on Effexor for almost a year. Let me tell you my story and ask you if you´ve had similar problems.
My doctor and I tried several medications until we found that Effexor and Prozac were the right mix for me. I can´t complain because after 2 years with major depression, I found something that helped. However, in the meantime I´ve become allergic to peanuts and ibuprofen. I have asthma and allergies since I was a child, but I was never allergic to those items until a few months back.
Then, I had a routine blood test and found something scary, my neutrophil count was extremely low. I was feeling ok, but my doctor said I was at high risk of getting a deadly infection. However, nobody knew why I had this problem. The hematologist said I had to stop taking effexor and prozac to check if those medications were the cause of my problem.
I'm off prozac for a while now and I'm getting off Effexor now (which is a terrible experience) and want to know if somebody had similar problems to mine. We are suspecting an autoimmune disorder also, bur so far the doctors have discarded most of them.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.